# SDR SWIA200717932

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB FOUND TO BE CRACKED AT FWD INBD CORNER OF LT ACCESS PANEL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR AT LT LOWER WEB OF ENG SUPPORT BEAM FWD INBD CORNER OF ACCESS PN CUTOUT PER REO 601R 53-61-358.
